Advanced

Values of Bernoulli polynomials and Hurwitz's zeta function at rational points

Almkvist, Gert LU and Meurman, Arne LU (1991) In C. R. Math. Rep. Acad. Sci. Canada 13(no. 2-3). p.104-108
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
C. R. Math. Rep. Acad. Sci. Canada
volume
13
issue
no. 2-3
pages
104 - 108
publisher
The Royal Society of Canada
language
English
LU publication?
yes
id
34c3d342-8f46-4320-96eb-14f2e2d9f81d (old id 637952)
date added to LUP
2007-12-10 09:43:49
date last changed
2016-04-16 10:08:01
@misc{34c3d342-8f46-4320-96eb-14f2e2d9f81d,
  author       = {Almkvist, Gert and Meurman, Arne},
  language     = {eng},
  number       = {no. 2-3},
  pages        = {104--108},
  publisher    = {ARRAY(0xbd6a610)},
  series       = {C. R. Math. Rep. Acad. Sci. Canada},
  title        = {Values of Bernoulli polynomials and Hurwitz's zeta function at rational points},
  volume       = {13},
  year         = {1991},
}